# SDR AWXA200601741

- Difficulty date: October 2, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574696SP
- Part serial: 6998K
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-19 CHECK - RIGHT ELEVATOR UPPER SURFACE DELAMINATED, 32 INCHES FROM OUTBOARD END, ELEVATOR STA 181.  REPAIRED RIGHT ELEVATOR UPPER SURFACE 32 INCHES FROM OUTBOARD END IAW 737-300 SRM 51-70-04-0G REPAIR 1 FIGURE 10.
